MathSciNet Relay Station
MathSciNet bibliographic data
MR2311155 (2008c:35101) 35K35 (35B41 35K65 35Q53 37L30 76A20)
Wu, Hao; Zheng, Songmu Global attractor for the 1-D thin film equation. Asymptot. Anal. 51 (2007), no. 2, 101–111.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement